# SDR AALA20030764

- Difficulty date: July 10, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ENGINEERING REQUEST TO CHECK GIRT BAR SPRINGS AT EACH PASSENGER DOOR POSITION, TWO GIRT BAR SPRINGS NEEDING REPLACED.  REPLACED TWO GIRT BAR SPRINGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
